# SDR SWAA2022110950915

- Difficulty date: September 30, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727A+6; BS 727B+10; BS 727D+6; BS 727D+14; BS 747+2; BS 747+14; BS 747+18; BS 767+6; BS 767+10. / FABRIACATED ;LOCATED AND DRILLED ON AFT CARGO BAY L/H NEW FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847;LBL 21 WL 156 MATERIAL USED BAC 1496-377#7075T62 LOT#1503751-1;AND SPLICE BTW BS 727'E' TO 747;LBL 21 WL 156 ;MATERIAL USED BAC1496-377#7075T62 LOT#1484618-1;IAW SRM 51-40-05 ;SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7502 REV:FABRICATED ;LOCATED AND DRILLED ON AFT CARGO BAY L/H NEW FLOOR TO SIDEWALL SUPPORT (1 EA) FROM BS 727 TO BS 847;LBL 21 WL 156 MATERIAL AND REPAIR SPLICE (1 EA)BETWEEN BS 727'E' TO 747;LBL 21 WL 156 ;MATERIAL USED BAC1496-377#7075T62 LOT#1503751-1 IAW SRM 51-40-05 ;SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7502 REV:- AND APPLIED CHEMICAL CONVERTION COATING IAW SRM 53-00-53-2R-6 REPAIR 6 .OK TO PRIMER PARTS.;. REPAIR LOCATION IS NOT AT A FLOOR PANEL SPLICE.; APPLIED ONE LAYER OF BMS 10-11; TYPE I PRIMER ON AFT CARGO BAY L/H NEW FLOOR TO SIDEWALL SUPPORT (1 EA) FROM BS 727 TO BS 847; LBL 21 WL 156 AND REPAIR SPLICE (1 EA) BETWEEN BS 727'E' TO 747; LBL 21 WL 156 I.A.W SRM 53-00-53-2R-6 REPAIR 6.AND OK TO INSTALL REPAIR SPLICE. INSTALLED REPAIR SPLICE ON AFT CARGO BAY L/H NEW FLOOR TO SIDEWALL SUPPORT BETWEEN BS 727'E' TO747; LBL 21 WL 156 I.A.W SRM 53-00-53-2R-6 REPAIR 6.CORRECTIVE ACTION 3 REPAIR USED IS REPAIR 5  AND PHOTOS ATTACHED
